# SDR 05FDEA04176

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT FASTENER HOLES AT STA BS1130 BETWEEN RBL14 AND RBL40.    REPAIRED OUT OF LIMTS SECTION OF STA BS 1130 FLOORBEAM IAW SRM 53-10-8 FIGURE 10.  ALODINED AND PRIMED BARE METAL AREAS IAW SRM  51-10-2.  INSTALLED REPAIR WITH WET FASTENERS IAW SRM 51-30-2. THIS IS A MAJOR REPAIR SIGNED BY MECH NR 98236 AND QC261. REFERENCE N00970.
